# SDR HNAA2019011500013

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 43,763 hours, 40,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIS  636     33-51  0021500  13JAN19  SBY  CLOSE EMERG. LIGHT FLOOR 1 AND LOWER SERVICE DOOR EXIT SIGN INOP. FACT  13JAN19  12:48  SBY
RESEATED BATT NR 2 CONNECTOR. RESECURED GALLEY CEILING PANEL WITH RETAINED HARDWARE.
